| Model Number |
24055- |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic hysterectomy, the obturator broke when a portion of the white plastic stylet was cut by the knife blade during introduction of the trocar in the abdomen.A portion of the white plastic stylet fell into the cavity of the patient.The surgeon used a grasper to retrieve the plastic piece.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 correction: pma / 510(k) # h3 evaluation summary: medtronic conducted an investigation based upon all information received.Two devices and photos were available for evaluation.Visual inspection noted that the device spiked trocars and the obturator's were received.The duckbill seal was cut with a piece disengaged.The circular seals, cannula and the flanges of the anchors appeared intact.Functional testing noted that when the instruments were actuated, the devices unlocked, and no issues were presented.The devices passed the air leak test.It was reported that the trocar was damaged and a component became disengaged.The reported issues were confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: to prevent seal damage, the woodford spike¿ trocar or other instruments should not be introduced into the trocar cannula at an angle.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.